Join the 'Cardio' group to help and get support from people like you.
We found 17 questions associated with the 'Cardio' topic.
Posted 29 Jul 2016 by • 2 answers
I am a moderately active (cardio and strength 5 days a week) 49/yo woman. I've experienced a significant amount of weight gain (7-8#) within a month of starting Rexulti - despite watching my diet (1800 cals), avoiding alcohol (or having only 3 drinks per week). I have always had no problems ...
Posted 25 Jun 2017 by • 0 answers
age 64, type ii diabetic, fatty liver. exercise 3-4 times weekly. taking Alieve and aspirin cardio daily and esomeprazole 20mg/day. 1 stent implanted in AUG2015 how to i quit taking this drug
Posted 9 Jan 2017 by • 1 answer
... weight gain I'm concern. And wanting to be proactive in my health. So is there a pill that could help? I'm also doing low impact work out, so I can gradually start doing cardio exercise. Thanks for anyone that could help.
Posted 18 Feb 2016 by • 0 answers
I had a cortisone shot in my hip3weeks ago, since then I been having energy problems, Is cortisone reacting with my cardiac pacemaker ?
Once a person start taking ofev if they aren't coughing or having no sickness will this med make hi?
Posted 26 Dec 2015 by • 0 answers
Will this med make a person sick if he isn't coughing or congestion. At present time not having any problems. I do cardio 30-45 a day but was diagnosed with pulumanary fibrosis.
Posted 29 May 2015 by • 1 answer
I had a heart attack last year and had 2 stents fitted in the blood vessels around my heart. I have severe abdominal bloating from taking Ticagrelor. I have been told by my cardio specialist doctor this is a known side-effect, but I must stay on the Ticagrelor for 12 months to reduce my platelets ...
Posted 18 Aug 2015 by • 1 answer
today i was working on cardio on a elliptical and the bars to hold on to are very rough, and when i was done i had noticed that my hand was slightly bleeding. i always wipe the machine down before and after with disinfectant spray and when i noticed my hand was bleeding i used hand sanitizer and ...
Posted 28 Mar 2015 by • 2 answers
... Within 2 weeks I had lost 75% of my cardio capacity with sever burning pain on exertion. Since then a number of treatments (prednisone, asthma inhalers, antibiotics, etc.) have had varying degrees of effect, but never back to even 50%. xrays, CT show nothing... no discernible sound when dr ...
Posted 21 Jun 2015 by • 1 answer
I am on a 25 mg and sometimes feel a skipped beat. It seems to be happening more frequently. I'm seeing my cardio soon. Thanks.
Posted 24 May 2015 by • 1 answer
I have a completely ruptured ACL and torn meniscus in my knee. I go to physio once a week, but that only targets my knee muscles to keep it stable before i get surgery. I haven't done any exercise in awhile and i hate it, i feel so sluggish. Can i go for runs or anything, or does that put too ...
Posted 24 May 2014 by • 2 answers
Posted 25 Feb 2015 by • 1 answer
I've gained 20 pounds. I run 3 miles 5 times a week and do cardio exercises 5 days a week and haven't dropped a pound. My diet is good. I take my thyroid medicine everyday. I just can't lise weight and it saddens me
Posted 2 Oct 2014 by • 1 answer
I then made serious dietary changes with a Cardio Physician & Dieticians input. Having minimal carbs intake. Lots of other dietary sacrfices too. Too much to mention. Started cardio exercising 3to 4 times a week. 2 months past. All 4 in my family made these changes with the intent of achieving ...
Posted 13 Nov 2014 by • 1 answer
This month I was a day late compared to when I usually get my period and I spotted for less than half the day and now it gone. Do you think it is because I started a cardio class the last 4 months and I haven't exercised to this extent in a long time. Not to mention the day before my period I ...
Posted 16 Feb 2014 by • 4 answers
I am in A-fib, and have been in it regularly for over 2 yrs. About 2011, a new Cardiologist took me off of Sotalol, since I continued to revert back into A-FIb. After much time and multiple cardio-version attempts (5), and about a year taking the horrendous amiodarone that was followed by a ...